Skip Navigation Links
Discontinuity, Nonlinearity, and Complexity

Dimitry Volchenkov (editor), Dumitru Baleanu (editor)

Dimitry Volchenkov(editor)

Mathematics & Statistics, Texas Tech University, 1108 Memorial Circle, Lubbock, TX 79409, USA


Dumitru Baleanu (editor)

Cankaya University, Ankara, Turkey; Institute of Space Sciences, Magurele-Bucharest, Romania


Some More Solitary Traveling Wave Solutions of Nonlinear Evolution Equations

Discontinuity, Nonlinearity, and Complexity 12(1) (2023) 75--85 | DOI:10.5890/DNC.2023.03.006

S. Behera, J. P. S. Virdi

Download Full Text PDF



In present work, we apply a novel $(\fr{G\prime}{G})$-formalism to construct more general solitary traveling wave solutions of Nonlinear Evolution Equations (NLEEs) such as Vakhnenko equation (VE), Camassa-Holm equation (CH), Symmetric Regularized Longwave Equation (SRWE). Method that we have chosen, is simple, straightforward and, gives the three types of solutions including trigonometric, exponential, and rational solutions as compared to other existing methods. Distinct periodic and solitary wave solutions are derived witch are rich in structure and gives wide range of solution under different parametric regime. Wolfram Mathematica 11 is used to perform the computation work and their corresponding plots and counter graphs are plotted using Matlab.


  1. [1]  Hubert, M.B., Betchewe, G., Doka, S.Y., and Crepin, K.T. (2014), Travelling wave solutions and soliton solutions for the nonlinear transmission line using the generalized Riccati equation mapping method, Applied Mathematics and Computation, 239, 299-309.
  2. [2]  Zhang, S.L., Wu, B., and Lou, S.Y., (2002), Painleve analysis and special solutions of generalized Broer-Kaup equations, Physics Letter A, 300(1), 40-48.
  3. [3]  Ablowitz, M.J. and Clarkson, P.A. (1991), Solitons, Non-linear Equations and Inverse Scattering Transform, Cambridge University Press, Cambridge.
  4. [4]  Fan, E.G. (2000), Extended tanh-function method and its applications to nonlinear equations, Physics Letter A, 277, 212-218.
  5. [5]  Zhou, Y., Wang, M.L., and Wang, Y.M. (2003), Periodic wave solutions to a coupled KdV equations with variable coefficients, Physics Letter A, 308, 31-36.
  6. [6]  Liu, S.K, Fu, Z.T., Liu, S.D., and Zhao, Q. (2001), New Jacobi elliptic function expansion and wave solutions of nonlinear wave equations, Physics Letter A, 289, 69-74.
  7. [7]  Wazwaz, A.M. (1997), The tanh-coth method for solitons and kink solutions for nonlinear parabolic equations, Applied Mathematics and Computation, 188, 1467-1475.
  8. [8]  He, J.H. and Wu, X.H., (2004), Exp-function method for nonlinear wave equations, Chaos Solitons Fractals, 22, 111-121.
  9. [9]  Betounes, D. (1998), Partial differential equations for computational science with mapple and vector analysis, Springer.
  10. [10]  Peng, Y.Z. (2003), A mapping method for obtaining exact travelling wave solutions to nonlinear evolution equations, Chinese Journal of Physics, 41, 103-110.
  11. [11]  Abdou, M.A. (2008), Generalised solitary and periodic solutions for nonlinear partial differential equation by the Exp-function method, Nonlinear Dynamics, 52(1-9), 95-102.
  12. [12]  Griffiths, G.W. and Shieser, W.E. (2012), Travelling wave analysis of partial differential equations, Academy press.
  13. [13]  Wang, M.L. (1995), Solitary wave solutions for variant Boussinesq equations, Physics Letter A, 199, 169-172.
  14. [14]  Virdi, J.S. (2016), Some new solutions of nonlinear evolution equations with variable coefficients, AIP Proceedings, 1728, 020039; Swain, S.N. and Virdi, J.S. (2019), Lecture Notes in Mechanical Engineering, 10.1007-978-981-15-0287-3-15, 187-200.
  15. [15]  Virdi, J.S. (2020), On different approaches for integrals of physical dynamical systems, Discontinuity, Nonlinearity, and Complexity 9(2), 299-307; Virdi, J.S. (2021), Some new solutions of non linear evolution equations with mutable coefficients, Frontier of Applied Mathematics Statitics, 59,
  16. [16]  Ebadi, G., Mojaver, A., Kumar, S., and Biswas, A. (2015), Solitons and other solutions of the long-short wave equation, Journal of Numerical Methods for Heat and Fluid Flow, 25, 129-145; Behera, S. and Virdi, J.S.(2022) On the modified expansion method for finding some analytical solutions of the traveling waves, Journal Ocean Engineering Science, 7, 313–320.
  17. [17]  Zayed, E.M.E. and Alurrfi, K.A.E. (2017), The solitary wave ansatz method for finding the exact bright and dark soliton solutions of two nonlinear Schroinger equations, Arab Journal of Basic and Applied Sciences, 24, 184-190.
  18. [18]  Naher, H., Abdullah, F., and Akbar, M.A. (2011), The $(G'/G)$-expansion method for abundant traveling wave solutions of Caudrey-Dodd-Gibbon equation, Mathematical Problems in Engineering, Article ID 218216.
  19. [19]  Zayed, E.M.E. and Al-Joudi, S. (2010), Applications of an extended $(G'/G)$-expansion method to find exact solutions of nonlinear PDEs in mathematical physics, Mathematical Problems in Engineering, ID 768573.
  20. [20]  Ozis, T. and Aslan, I. (2010), Application of the $(G'/G)$-expansion method to Kawahara type equations using symbolic computation, Applied Mathematics and Computation, 216, 2360-2365.
  21. [21]  Vakhnenko, V.O. (1999), High-frequency soliton-like waves in a relaxing medium, Journal of Mathematical Physics, 40(4), 2011-2020.
  22. [22]  Li, B., Ma, Y., and Sun, J. (2010), The interaction processes of the N-soliton solutions for an extended generalization of Vakhnenko equation, Applied Mathematics and Computation, 216, 3522-3535.
  23. [23]  Victor, K.K. and Tomas, B.B., and Kofane, T.C. (2008), On high frequency soliton solutions to a $(2+1)$-dimensional nonlinear partial differential evolution equation, Chinese Physics Letters, 25(2), 425-428.
  24. [24]  Camassa, R. and Holm, D.D. (1993), An integrable shallow water equation with peaked solitons, Physical Review Letter, 71, 1661-1664.
  25. [25]  Peregrine, D.H. (1966), Calculations of the development of an undular bore, Journal of Fluid Mechanics, 25, 321-330.